MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DORADO PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. DORADO PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number DR13554
Medical Device Problem Codes Leak/Splash (1354); Material Rupture (1546); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a lot history review was performed.The return of sample is pending.The company is still investigating the issue at this time.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model dr13554 pta balloon dilatation catheter allegedly experienced material rupture.This information was received from one source.The malfunction involved a patient with no known impact to the patient.The age, sex and weight of the patient were not provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a lot history review was performed.The sample was returned to the manufacturer for inspection/evaluation.Therefore, the investigation is confirmed for the identified leak issue and torn inner lumen.However, the investigation is unconfirmed for the balloon rupture.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use h11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
DORADO PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10291074
Report Number2020394-2020-04622
Device Sequence Number19407417
Product Code DQY
UDI-Device Identifier00801741058516
UDI-Public(01)00801741058516
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberDR13554
Device Catalogue NumberDR13554
Device Lot Number93PD0092
Initial Date Received by Manufacturer 06/30/2020
Supplement Date Received by Manufacturer09/30/2020
Initial Report FDA Received Date07/17/2020
Supplement Report FDA Received Date10/14/2020
Patient Sequence Number1